How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8770
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now

Ive been in pregabalin days now and still getting

Resolved Question:

Ive been in pregabalin for 3 days now and still getting anxcity attAcks abit is this normal
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. SH replied 1 year ago.
Thank you for your question.It usually takes at least two weeks for it to start working.If you are still getting anxiety and panic episodes the dose needs to be increased after two weeks.Let me know if you have more questions.Please rate me by clicking on one of the rating options at your end.Kindest regards
Dr. SH and 5 other Medical Specialists are ready to help you